Research Repository

New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex

Alomari, Mohammad, Darus, Maslina and Dragomir, Sever S (2010) New inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Tamkang Journal of Mathematics , 41 (4). pp. 353-359. ISSN 0049-2930 (print) 2073-9826 (online)

Full text for this resource is not available from the Research Repository.

Abstract

In this note we obtain some inequalities of Hermite-Hadamard type for functions whose second derivatives absolute values are quasi-convex. Applications for special means are also provided.

Item Type: Article
Uncontrolled Keywords: ResPubID23021, convex function, Quasi-Convex function, Hermite-Hadamard's inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
Depositing User: VUIR
Date Deposited: 23 Jul 2012 06:53
Last Modified: 04 Feb 2015 03:13
URI: http://vuir.vu.edu.au/id/eprint/8909
ePrint Statistics: View download statistics for this item
Citations in Scopus: 19 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar